# SDR FDEA201507062158

- Difficulty date: July 6, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 761 hours, 27,977 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N514031
- Condition: Corroded
- Location: Bs 960-984
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 960 - 984, LT CREASE BEAM WEB FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-10-02 REV 114.  REMOVED AND REPLACED  IAW SRM 51-40-02 REV 115, AND DWG 144N5140 SHT 03 REV D.  REPAIR CLASSIFIED AS MAJOR.
